# SDR AALA201912239010

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 18,379 hours, 5,110 cycles
- Engine: Iae V2533A5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stiff
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT THRUST LEVER. STUCK 1/2 WAY BETWEEN CLIMB DETENT AND 0 DURING LANDING. WAS ABLE TO GET  BOTH THROTTLES TO 0 DURING ROLLOUT. PER TSM 76-11-00-810-820-A. ACCOMPLISHED RESISTANCE CHECK OF  ARTIFICIAL FEEL UNIT IAW 76-11-00-820-041-A. RESISTANCE CHECK OK, PERFORMED GVI OF THE  THROTTLE CONTROL SYSTEM NO DEFECT NOTED, PER 76-11-00-210-040-A. PERFORMED OPERATIONAL TEST OF  THE THROTTLE CONTROL UNIT IAW 76-11-00-710-040A OPS CHK OK. PER TSM 76-11-00-810-820-A.
